MAUDE Adverse Event Report: COVIDIEN 1 QT TRANSPORTABLE CONT; CONTAINER, SHARPS

COVIDIEN 1 QT TRANSPORTABLE CONT; CONTAINER, SHARPS
Model Number 8303SA
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 04/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the sharps container used in the ems setting allowed for a needle to pierce the side of the container, causing an unprotected exposure/needle stick.Several attempts to gather information from the customer were made.To date, no response has been received.If additional pertinent information becomes available, the report will be updated.

Brand Name
1 QT TRANSPORTABLE CONT
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key11957369
Report Number1424643-2021-00605
Device Sequence Number11862977
Product Code MMK
UDI-Device Identifier10884521023666
UDI-Public10884521023666
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8303SA
Device Catalogue Number8303SA
Device Lot Number20C11863
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;